# SDR ASOA201000475

- Difficulty date: March 31, 2010
- Submitted: April 5, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Seal Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AVIONICS BAY DOOR SEAL MATTING SURFACE AT FS 364.00 BETWEEN STG 20LT AND STG R 20RT THERE IS CORROSION AND PITTING. BLENDED CORROSION & PITTING ON AVIONICS BAY DOOR SEAL MATING SURFACE.   PERFORMED UT THICKNESS MEASUREMENT OF BLEND AREAS ON AVIONICS DOOR SURROUND SKIN INNER SURFACE IAW MAC NDT INSP PROCEDURE UT-3 MINIMUM MATERIAL REMAINING IS .090".  ALL MEASUREMENT ARE IN LIMITS IAW REO 670-53-21-242.  PERFORMED ET INSP OF BLEND AREA ON AVIONICS DOOR SURROUND SKIN INNER SURFACE IAW REO 670-53-21-242 IAW NDTM PART 1, 51-20-006. NO INDICATIONS NOTED AT THIS TIME. APPLY FINISH COATING IAW SRM 51-21-16.  APPLIED FINISH CODE IAW SRM 51-21-16 ON BLENDED AREAS. MX ACTIONS CONTINUED ON MWC JOB 7106711, OP 409.
